# SDR CALA2025011500122

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR BEAM BOLT HOLE L/H HAS CORROSION AT STA 986.8.  ACCOMPLISHED FLOOR BEAM REPAIR AT STA 986.5 LBL 43.5 IAW B737-800 SRM 53-70-51-2R-6.
